Research

On right n-Engel subgroups II


Reference:

Crosby, P. G. and Traustason, G., 2011. On right n-Engel subgroups II. Journal of Algebra, 328 (1), pp. 504-510.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.jalgebra.2010.08.013

Abstract

In this sequel to "On right n-Engel subgroups" we add a new general structure result on right n-Engel subgroups. We also use one of the structure results to prove some results about right n-Engel subgroups in finite p-groups.

Details

Item Type Articles
CreatorsCrosby, P. G.and Traustason, G.
DOI10.1016/j.jalgebra.2010.08.013
Uncontrolled Keywordshypercentre, right engel subgroups
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code22868

Export

Actions (login required)

View Item